×

The normal completion of the lattice of continuous functions. (English) Zbl 0037.20205


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] G. Birkhoff, Lattice theory, rev. ed., Amer. Math. Soc. Colloquium Publications, vol. 25, 1949. · Zbl 0033.10103
[2] Eduard Čech, On bicompact spaces, Ann. of Math. (2) 38 (1937), no. 4, 823 – 844. · Zbl 0017.42803 · doi:10.2307/1968839
[3] Hidegorô Nakano, Über das System aller stetigen Funktionen auf einem topologischen Raum, Proc. Imp. Acad. Tokyo 17 (1941), 308 – 310 (German). · Zbl 0060.26508
[4] M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. 41 (1937), no. 3, 375 – 481. · Zbl 0017.13502
[5] M. H. Stone, A general theory of spectra. I, Proc. Nat. Acad. Sci. U. S. A. 26 (1940), 280 – 283. · Zbl 0063.07208
[6] M. H. Stone, Boundedness properties in function-lattices, Canadian J. Math. 1 (1949), 176 – 186. · Zbl 0032.16901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.